Arkiv for Matematik, 2020

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (22 articles)

Volume 58, Issue 1

[1] A multiplicity result for a non-local parametric problem with periodic boundary conditions

Vincenzo Ambrosio Dipartimento di Ingegneria Industriale e Scienze Matematiche, Università Politecnica delle Marche, Ancona, Italy Rossella Bartolo Dipartimento di Meccanica, Matematica e Management, Politecnico di Bari, Italy Giovanni Molica Bisci Dipartimento di Scienze Pure e Applicate (DiSPeA), Università degli Studi di Urbino Carlo Bo, Urbino, Italy

Analysis of PDEs Functional Analysis mathscidoc:2203.03004

Arkiv for Matematik, 58, (1), 1-18, 2020.5
[ Download ] [ 2022-03-10 12:03:25 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Tautological relations for stable maps to a target variety

Younghan Bae Department of Mathematics, ETH Zürich, Switzerland

Algebraic Geometry mathscidoc:2203.45001

Arkiv for Matematik, 58, (1), 19-38, 2020.4
[ Download ] [ 2022-03-10 16:34:15 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Periodic flows with global sections

Khadija Ben Rejeb Institute of Computer Science and Communication Techniques, University of Sousse, Hammam Sousse, Tunisia

Geometric Analysis and Geometric Topology mathscidoc:2203.15001

Arkiv for Matematik, 58, (1), 39-56, 2020.4
[ Download ] [ 2022-03-10 16:44:27 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Inequalities that sharpen the triangle inequality for sums of N functions in L^p

Eric A. Carlen Department of Mathematics, Rutgers University, Piscataway, New Jersey, U.S.A. Rupert L. Frank Mathematisches Institut, Ludwig-Maximilans Universität München, Germany; and California Institute of Technology (Caltech), Pasadena, Calif., U.S.A. Elliott H. Lieb Departments of Mathematics and Physics, Princeton University, Princeton, New Jersey, U.S.A.

Classical Analysis and ODEs mathscidoc:2203.05001

Arkiv for Matematik, 58, (1), 57-69, 2020.4
[ Download ] [ 2022-03-10 16:49:54 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the locus of Prym curves where the Prym-canonical map is not an embedding

Ciro Ciliberto Dipartimento di Matematica, Università di Roma Tor Vergata, Roma, Italy Thomas Dedieu Institut de Mathématiques de Toulouse, Université de Toulouse, France Concettina Galati Dipartimento di Matematica e Informatica, Università della Calabria, Arcavacata di Rende (CS), Italy Andreas Leopold Knutsen Department of Mathematics, University of Bergen, Norway

Algebraic Topology and General Topology mathscidoc:2203.44001

Arkiv for Matematik, 58, (1), 71-85, 2020.4
[ Download ] [ 2022-03-10 16:53:35 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Singular equivalences arising from Morita rings

Nan Gao Department of Mathematics, Shanghai University, Shanghai, China Wen-Hui Zhao Department of Mathematics, Shanghai University, Shanghai, China

Rings and Algebras mathscidoc:2203.31001

Arkiv for Matematik, 58, (1), 87-94, 2020.4
[ Download ] [ 2022-03-10 16:57:17 uploaded by arkivadmin ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Maps in dimension one with infinite entropy

Peter Hazard Instituto de Matemática e Estatística, Universidade Federal Fluminense, Niterói, RJ, Brazil

Functional Analysis mathscidoc:2203.12002

Arkiv for Matematik, 58, (1), 94-119, 2020.4
[ Download ] [ 2022-03-10 17:00:23 uploaded by arkivadmin ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On systems of non-overlapping Haar polynomials

Grigori A. Karagulyan Faculty of Mathematics and Mechanics, Yerevan State University, Yerevan, Armenia

Functional Analysis mathscidoc:2203.12003

Arkiv for Matematik, 58, (1), 121-131, 2020.4
[ Download ] [ 2022-03-10 17:04:20 uploaded by arkivadmin ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Sharp estimate on the inner distance in planar domains

Danka Lučić Department of Mathematics and Statistics, University of Jyvaskyla, Finland Enrico Pasqualetto Department of Mathematics and Statistics, University of Jyvaskyla, Finland Tapio Rajala Department of Mathematics and Statistics, University of Jyvaskyla, Finland

TBD mathscidoc:2203.43012

Arkiv for Matematik, 58, (1), 133-159, 2020.4
[ Download ] [ 2022-03-10 17:07:53 uploaded by arkivadmin ] [ 32 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Radial variation of Bloch functions on the unit ball of ℝ^d

Paul F. X. Müller Institute of Analysis, Johannes Kepler University, Linz, Austria Katharina Riegler Institute of Analysis, Johannes Kepler University, Linz, Austria

Analysis of PDEs mathscidoc:2203.03005

Arkiv for Matematik, 58, (1), 161-178, 2020.4
[ Download ] [ 2022-03-10 17:13:54 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Invariant curves for holomorphic foliations on singular surfaces

Edileno de Almeida Santos Instituto de Ciência, Engenharia e Tecnologia, Universidade Federal dos Vales do Jequitinhonha e Mucuri (UFVJM), Teófilo Otoni, MG, Brazil

Complex Variables and Complex Analysis mathscidoc:2203.08002

Arkiv for Matematik, 58, (1), 179-195, 2020.4
[ Download ] [ 2022-03-10 17:16:42 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A note on Chern coefficients and Cohen–Macaulay rings

Nguyen Thi Thanh Tam (Hung Vuong University, Viet Tri, Phu Tho, Vietnam Hoang Le Truong Mathematik und Informatik, Universität des Saarlandes, Saarbrücken, Germany; Institute of Mathematics, VAST, Hanoi, Vietnam; and Thang Long Institute of Mathematics and Applied Sciences, Hanoi, Vietnam

Rings and Algebras mathscidoc:2203.31002

Arkiv for Matematik, 58, (1), 197-212, 2020.4
[ Download ] [ 2022-03-11 09:44:44 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 58, Issue 2

[1] Sufficient and necessary conditions for local rigidity of CR mappings and higher order infinitesimal deformations

Giuseppe della Sala Department of Mathematics, American University of Beirut, Lebanon Bernhard Lamel Fakultät für Mathematik, Universität Wien, Austria Michael Reiter Fakultät für Mathematik, Universität Wien, Austria

TBD mathscidoc:2203.43013

Arkiv for Matematik, 58, (2), 213-242, 2020.11
[ Download ] [ 2022-03-11 09:47:06 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The doubling metric and doubling measures

János Flesch Department of Quantitative Economics, Maastricht University, The Netherlands Arkadi Predtetchinski Department of Economics, Maastricht University, The Netherlands Ville Suomala Department of Mathematical Sciences, University of Oulu, Finland

Algebraic Topology and General Topology mathscidoc:2203.44002

Arkiv for Matematik, 58, (2), 2020.11
[ Download ] [ 2022-03-11 09:51:07 uploaded by arkivadmin ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the Kodaira problem for uniruled Kähler spaces

Patrick Graf Department of Mathematics, University of Utah, Salt Lake City, Ut., U.S.A. Martin Schwald Fakultät für Mathematik, Universität Duisburg–Essen, Essen, Germany

Complex Variables and Complex Analysis Algebraic Geometry mathscidoc:2203.08003

Arkiv for Matematik, 58, (2), 267-284, 2020.11
[ Download ] [ 2022-03-11 09:53:47 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Enveloping algebras with just infinite Gelfand–Kirillov dimension

Natalia K. Iyudu School of Mathematics, University of Edinburgh, United Kingdom Susan J. Sierra School of Mathematics, University of Edinburgh, United Kingdom

Rings and Algebras mathscidoc:2203.31003

Arkiv for Matematik, 58, (2), 285-306, 2020.11
[ Download ] [ 2022-03-11 09:56:28 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the Hardy number of a domain in terms of harmonic measure and hyperbolic distance

Christina Karafyllia Institute for Mathematical Sciences, Stony Brook University, Stony Brook, New York, U.S.A.

Complex Variables and Complex Analysis mathscidoc:2203.08004

Arkiv for Matematik, 58, (2), 307-331, 2020.11
[ Download ] [ 2022-03-11 10:02:26 uploaded by arkivadmin ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Topology change of level sets in Morse theory

Andreas Knauf Department of Mathematics, Friedrich-Alexander-Universität Erlangen-Nürnberg, Erlangen, Germany Nikolay Martynchuk Department of Mathematics, Friedrich-Alexander-Universität Erlangen-Nürnberg, Erlangen, Germany; and Moscow Center for Fundamental and Applied Mathematics, Moscow, Russia

Dynamical Systems Algebraic Topology and General Topology mathscidoc:2203.11003

Arkiv for Matematik, 58, (2), 333-356, 2020.11
[ Download ] [ 2022-03-11 10:07:52 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A note on the Coifman–Fefferman and Fefferman–Stein inequalities

Andrei K. Lerner Department of Mathematics, Bar-Ilan University, Ramat Gan, Israel

TBD mathscidoc:2203.43014

Arkiv for Matematik, 58, (2), 357-367, 2020.11
[ Download ] [ 2022-03-11 10:14:55 uploaded by arkivadmin ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The Lelong number, the Monge–Ampère mass, and the Schwarz symmetrization of plurisubharmonic functions

Long Li Science Institute, University of Iceland, Reykjavik, Iceland

TBD mathscidoc:2203.43015

Arkiv for Matematik, 58, (2), 369-392, 2020.11
[ Download ] [ 2022-03-11 10:16:57 uploaded by arkivadmin ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Spectral asymptotics of Laplacians related to one-dimensional graph-directed self-similar measures with overlaps

Sze-Man Ngai Key Laboratory of High Performance Computing & Stochastic Information Processing, College of Math. & Stat., Hunan Normal University, Changsha, Hunan, China; and Dept. of Mathematical Sciences, Georgia Southern University, Statesboro, Ga., U.S.A. Yuanyuan Xie School of Mathematics, Renmin University of China, Beijing, China

Analysis of PDEs mathscidoc:2203.03006

Arkiv for Matematik, 58, (2), 393-435, 2020.11
[ Download ] [ 2022-03-11 10:19:14 uploaded by arkivadmin ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On Laplace–Carleson embeddings, and L^p-mapping properties of the Fourier transform

Eskil Rydhe Centre for Mathematical Sciences, Lund University, Lund, Sweden

TBD mathscidoc:2203.43016

Arkiv for Matematik, 58, (2), 437-457, 2020.11
[ Download ] [ 2022-03-11 10:20:59 uploaded by arkivadmin ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 60
Issues 119
Articles 1382
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved